# SDR AALA202111026111

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 22,769 hours, 6,713 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Slat System
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN FLAPS POSITIONED TO "1"DURING APPROACH FLIGHT CONTROL SLATS FAULT ECAM RECEIVED. RECYCLED ABOUT 7 TIMES BEFORE SLATS EXTENDED. REMAINDER OF FLAP EXTENSION WAS NORMAL. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT DFW WITHOUT FURTHER INCIDENT.  (OPEN)
